Advertisement

Method of Guiding Functions in Finite-Dimensional Spaces

  • Valeri Obukhovskii
  • Pietro Zecca
  • Nguyen Van Loi
  • Sergei Kornev
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 2076)

Abstract

In this section we present the guiding functions method for studying the periodic problem for a differential inclusion in a finite-dimensional space.

References

  1. 3.
    S. Aizicovici, N.H. Pavel, Anti-periodic solutions to a class of nonlinear differential equations in Hilbert space. J. Funct. Anal. 99(2), 387–408 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 4.
    J.C. Alexander, P.M. Fitzpatrick, Global bifurcation for solutions of equations involving several parameter multivalued condensing mappings, in Proceedings of the Fixed Point Theory (Sherbrooke, QC, 1980), ed. by E. Fadell, G. Fournier. Springer Lecture Notes, vol. 886, pp. 1–19Google Scholar
  3. 14.
    V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces (Noordhoff International Publishing, Leyden, 1976)CrossRefzbMATHGoogle Scholar
  4. 21.
    N.A. Bobylev, V.S. Klimov, Methods of Nonlinear Analysis in Nonsmooth Optimization Problems (Russian) (Nauka, Moscow, 1992)Google Scholar
  5. 24.
    Yu.G. Borisovich, B.D. Gelman, A.D. Myshkis, V.V. Obukhovskii, Topological methods in the theory of fixed points of multivalued mappings. Uspekhi Mat. Nauk (Russian) 35(1)(211), 59–126 (1980); English translation: Russ. Math. Surv. 35, 65–143 (1980)Google Scholar
  6. 25.
    Yu.G. Borisovich, B.D. Gelman, A.D. Myshkis, V.V. Obukhovskii, Introduction to the Theory of Multivalued Maps and Differential Inclusions, 2nd edn. (Librokom, Moscow, 2011) (in Russian)Google Scholar
  7. 33.
    H.L. Chen, Anti-periodic wavelets. J. Comput. Math. 14(1), 32–39 (1996)zbMATHGoogle Scholar
  8. 34.
    F.H. Clarke, in Optimization and Nonsmooth Analysis, 2nd edn. Classics in Applied Mathematics, vol. 5 (Society for Industrial and Applied Mathematics (SIAM), Philadelphia, 1990)Google Scholar
  9. 35.
    Yu. Chena, D. O’Regan, R.P. Agarwal, Anti-periodic solutions for evolution equations associated with monotone type mappings. Appl. Math. Lett. 23(11), 1320–1325 (2010)MathSciNetCrossRefGoogle Scholar
  10. 36.
    J.-F. Couchouron, R. Precup, Anti-periodic solutions for second order differential inclusions. Electron. J. Differ. Equat. 2004(124), 1–17 (2004)MathSciNetGoogle Scholar
  11. 38.
    K. Deimling, Nonlinear Functional Analysis (Springer, Berlin, 1985)CrossRefzbMATHGoogle Scholar
  12. 39.
    K. Deimling, Multivalued Differential Equations, in De Gruyter Series in Nonlinear Analysis and Applications, vol. 1 (Walter de Gruyter, Berlin, 1992)CrossRefGoogle Scholar
  13. 40.
    V.F. Dem’yanov, L.V. Vasil’ev, Nondifferentiable Optimization (Nauka, Moscow, 1981) (in Russian); English translation: Translation Series in Mathematics and Engineering (Optimization Software, Inc., Publications Division, New York, 1985)Google Scholar
  14. 41.
    Z. Denkowski, S. Migòrski, N.S. Papageorgiou, An Introduction to Nonlinear Analysis: Theory (Kluwer, Boston, 2003)Google Scholar
  15. 42.
    S. Domachowski, J. Gulgowski, A global bifurcation theorem for convex-valued differential inclusions. Z. Anal. Anwendungen 23(2), 275–292 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 43.
    J. Eisner, M. Kuçera, M. Väth, Degree and global bifurcation for elliptic equations with multivalued unilateral conditions. Nonlinear Anal. 64(8), 1710–1736 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 48.
    M. Feçkan, Bifurcation from homoclinic to periodic solutions in ordinary differential equations with multivalued perturbations. J. Differ. Equat. 130, 415–450 (1996)CrossRefzbMATHGoogle Scholar
  18. 49.
    M. Feçkan, Bifurcation of periodic solutions in differential inclusions. Appl. Math. 42(5), 369–393 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 50.
    M. Feçkan, Bifurcation from homoclinic to periodic solutions in singularly perturbed direrential inclusions. Proc. R. Soc. Edinb. 127A, 727–753 (1997)CrossRefGoogle Scholar
  20. 51.
    M. Feçkan, in Topological Degree Approach to Bifurcation Problems. Topological Fixed Point Theory and Its Applications, vol. 5 (Springer, New York, 2008)Google Scholar
  21. 52.
    M. Feçkan, Bifurcation of periodic solutions in forced ordinary differential inclusions. Differ. Equat. Appl. 4(1), 459–472 (2009)Google Scholar
  22. 55.
    A. Fonda, Guiding functions and periodic solutions to functional differential equations. Proc. Am. Math. Soc. 99(1), 79–85 (1987)MathSciNetzbMATHGoogle Scholar
  23. 59.
    D. Gabor, W. Kryszewski, A global bifurcation index for set-valued perturbations of Fredholm operators. Nonlinear Anal. 73(8), 2714–2736 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 60.
    D. Gabor, W. Kryszewski, Alexander invariant for perturbations of Fredholm operators. Nonlinear Anal. 74(18), 6911–6932 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 64.
    L. Górniewicz, in Topological Fixed Point Theory of Multivalued Mappings, 2nd edn. Topological Fixed Point Theory and Its Applications, vol. 4 (Springer, Dordrecht, 2006)Google Scholar
  26. 66.
    L. Górniewicz, W. Kryszewski, Bifurcation invariants for acyclic mappings. Rep. Math. Phys. 31(2), 217–239 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 69.
    J. Gulgowski, A global bifurcation theorem with applications to nonlinear Picard problems. Nonlinear Anal. 41, 787–801 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 72.
    Ph. Hartman, in Ordinary Differential Equations. Corrected reprint of the second (1982) edition (Birkhauser, Boston). Classics in Applied Mathematics, vol. 38 (Society for Industrial and Applied Mathematics (SIAM), Philadelphia, 2002)Google Scholar
  29. 77.
    J. Ize, Bifurcation theory for Fredholm operators. Mem. Am. Math. Soc. 7(174), viii + 128 pp (1976)Google Scholar
  30. 78.
    J. Ize, Topological bifurcation, in Topological Nonlinear Analysis: Degree, Singularity and Variations, ed. by M. Matzeu, A. Vignoli. Progress in Nonlinear Differential Equations and Their Applications, vol. 15 (Birkhäuser, Boston, 1995), pp. 341–463Google Scholar
  31. 80.
    M. Kamenskii, V. Obukhovskii, P. Zecca, in Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces. de Gruyter Series in Nonlinear Analysis and Applications, vol. 7 (Walter de Gruyter, Berlin, 2001)Google Scholar
  32. 81.
    I.-S. Kim, Yu.-H. Kim, A global bifurcation for nonlinear inclusions. Nonlinear Anal. 68(1), 343–348 (2008)CrossRefGoogle Scholar
  33. 84.
    S. Kornev, V. Obukhovskii, On some developments of the method of integral guiding functions. Funct. Differ. Equat. 12(3–4), 303–310 (2005)MathSciNetzbMATHGoogle Scholar
  34. 85.
    S.V. Kornev, V.V. Obukhovskii, Nonsmooth guiding potentials in problems of forced oscillations, Avtomat. i Telemekh. (1), 3–10 (2007) (in Russian); English translation: Autom. Remote Control 68(1), 1–8 (2007)Google Scholar
  35. 86.
    S.V. Kornev, V.V. Obukhovskii, Localization of the method of guiding functions in the problem about periodic solutions of differential inclusions. Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika (5), 23–32 (2009) (in Russian). English translation: Russ. Math. 53(5), 19–27 (2009)Google Scholar
  36. 89.
    M.A. Krasnosel’skii, Topological Methods in the Theory of Nonlinear Integral Equations (Gostekhizdat, Moscow, 1956) (in Russian); English translation (A Pergamon Press Book The Macmillan Co., New York, 1964)Google Scholar
  37. 90.
    M.A. Krasnosel’skii, The Operator of Translation Along the Trajectories of Differential Equations (Nauka, Moscow, 1966) (in Russian); English translation: Translations of Mathematical Monographs, vol. 19 (American Mathematical Society, Providence, 1968)Google Scholar
  38. 95.
    M.A. Krasnosel’skii, P.P. Zabreiko, Geometrical Methods of Nonlinear Analysis (Nauka, Moscow, 1975); English translation: Grundlehren der Mathematischen Wissenschaften, vol. 263 (Springer, Berlin, 1984)Google Scholar
  39. 96.
    W. Kryszewski, Homotopy Properties of Set-Valued Mappings (Univ. N. Copernicus Publishing, Torun, 1997)zbMATHGoogle Scholar
  40. 99.
    N.V. Loi, Application of the method of integral guiding functions to bifurcation problems of periodic solutions of differential inclusions. Tambov Univ. Rep. Ser. Nat. Tech. Sci. 14(4), 738–741 (2009) (in Russian)Google Scholar
  41. 101.
    N.V. Loi, Guiding functions and global bifurcation of periodic solutions of functional differential inclusions with infinite delay. Topol. Meth. Nolinear Anal. 40, 359–370 (2012)Google Scholar
  42. 102.
    N.V. Loi, V.V. Obukhovskii, On application of the method of guiding functions to bifurcation problem of periodic solutions of differential inclusions. Vestnik Ross. Univ. Dr. Narod. (Russian) 4, 14–27 (2009)Google Scholar
  43. 103.
    N.V. Loi, V. Obukhovskii, On the global bifurcation for solutions of linear fredholm inclusions with convex-valued perturbations. Fixed Point Theor. 10(2), 289–303 (2009)MathSciNetzbMATHGoogle Scholar
  44. 104.
    N.V. Loi, V. Obukhovskii, On global bifurcation of periodic solutions for functional differential inclusions. Funct. Differ. Equat. 17(1–2), 157–168 (2010)MathSciNetzbMATHGoogle Scholar
  45. 113.
    L. Nirengerg, in Topics in Nonlinear Functional Analysis. Revised Reprint of the 1974 Original. Courant Lecture Notes in Mathematics, vol. 6, New York University, Courant Institute of Mathematical Sciences, New York (American Mathematical Society, Providence, 2001)Google Scholar
  46. 115.
    V. Obukhovskii, N.V. Loi, S. Kornev, Existence and global bifurcation of solutions for a class of operator-differential inclusions. Differ. Equat. Dyn. Syst. 20(3), 285–300 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  47. 118.
    V. Obukhovskii, P. Zecca and V. Zvyagin, On some generalizations of the Landesman-Laser theorem. Fixed Point Theory 8(1), 69–85 (2007).MathSciNetzbMATHGoogle Scholar
  48. 122.
    S. Pinsky, U. Trittmann, Anti-periodic boundary conditions in supersymmetric discrete light cone quantization. Phys. Rev. D 62, 087701 (2000)MathSciNetCrossRefGoogle Scholar
  49. 124.
    P. Rabinowitz, Some global results for nonlinear eigenvalue problems. J. Funct. Anal. 7, 487–513 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  50. 127.
    J. Shao, Anti-periodic solutions for shunting inhibitory cellular neural networks with time-varying delays. Phys. Lett. A 372(30), 5011–5016 (2008)CrossRefzbMATHGoogle Scholar
  51. 129.
    M. Väth, New beams of global bifurcation points for a reaction-diffusion system with inequalities or inclusions. J. Differ. Equat. 247(11), 3040–3069 (2009)CrossRefzbMATHGoogle Scholar
  52. 133.
    T. Yoshizawa, in Stability Theory by Liapunov’s Second Method. Publications of the Mathematical Society of Japan, vol. 9 (The Mathematical Society of Japan, Tokyo, 1966)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  • Valeri Obukhovskii
    • 1
  • Pietro Zecca
    • 2
  • Nguyen Van Loi
    • 3
  • Sergei Kornev
    • 1
  1. 1.Department of Physics and MathematicsVoronezh State Pedagogical UniversityVoronezhRussia
  2. 2.Dipartimento di Matematica e Informatica “U Dini”Università di FirenzeFirenzeItaly
  3. 3.Faculty of Fundamental SciencePetroVietNam UniversityBa RiaVietnam

Personalised recommendations